MathSciNet Relay Station
MathSciNet bibliographic data
MR1880051 (2002j:90072) 90C30 (65K05 90C06)
Dai, Yu-Hong; Liao, Li-Zhi R-linear convergence of the Barzilai and Borwein gradient method. IMA J. Numer. Anal. 22 (2002), no. 1, 1–10.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement